| Model Number |
9658 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer reported his blood glucose readings were not being stored in the memory of the contour next gen meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next gen meter for evaluation.No test strips were returned.During the investigation, the meter switched on as expected.The customer service mode was run through an no anomalies were found.Three control tests were run to verify the meter functionality with the returned meter, in-house contour next test strips and in-house contour next control solution, which gave a satisfactory performance.The meter was performing as expected.
Additional Manufacturer Narrative
An in-house testing was performed with the returned contour next gen meter and in-house contour next test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.